Volume 27, Numbers 4
Articles in the Issue:
J. Comp. Math., No. 4, 27 (2009).
|Shipeng Mao and Zhongci Shi
Explicit Error Estimates for Mixed and Nonconforming Finite Elements.
J. Comp. Math., 27 (2009), pp. 425-440. Abstract
|Thomas Y. Hou and Brian R. Wetton
Stable Fourth Order Stream-Function Methods for Incompressible Flows with Boundaries.
J. Comp. Math., 27 (2009), pp. 441-458. Abstract
|Bingsheng He ,Xiang Wang and Junfeng Yang
A Comparison of Different Contraction Methods for Monotone Variational Inequalities.
J. Comp. Math., 27 (2009), pp. 459-473. Abstract
Convergence of an Immersed Interface Upwind Scheme for Linear Advection Equations with Piecewise Constant Coefficients II: Some Related Binomial Coefficients Inequalities.
J. Comp. Math., 27 (2009), pp. 474-483. Abstract
|Tie Zhang, Shuhua Zhang and Deming Zhu
Finite Difference Approximation for Pricing the American Lookback Option.
J. Comp. Math., 27 (2009), pp. 484-494. Abstract
Three-dimensional Numerical Localization of Imperfections Based on a Limit Model in Electric Field and a Limit Perturbation Model.
J. Comp. Math., 27 (2009), pp. 495-524. Abstract
|Lei Yuan and Danping Yang
A Posteriori Error Estimate of Optimal Control Problem of PDEs with Integral Constraint for State.
J. Comp. Math., 27 (2009), pp. 525-542. Abstract
|Yanping Chen, Yao Fu, Huanwen Liu, Yongquan Dai and Huayi Wei
Recovery a Posteriori Error Estimates for General Convex Elliptic Optimal Control Problems Subject to Pointwise Control Constraints.
J. Comp. Math., 27 (2009), pp. 543-560. Abstract
|[BACK TO MAIN PAGE]|